# SDR MWEA010763

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS INBOARD AFT SEAT TRACK IS WORN AT STOP PIN HOLES AND INBOARD UPPER EDGE.  REMOVED SEAT TRACK, LOCATED AND DRILLED REPAIR STRAP, REMOVED DAMAGE FROM UPPER CAP, INSTALLED REPAIR STRAP AND SEAT TRACK.
